Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 816262, 9 pages
http://dx.doi.org/10.1155/2013/816262
Research Article

Approximation of First Grade MHD Squeezing Fluid Flow with Slip Boundary Condition Using DTM and OHAM

Department of Mathematics, National University of Computer and Emerging Sciences, FAST Peshawar Campus, Peshawar 25000, Pakistan

Received 27 December 2012; Accepted 24 April 2013

Academic Editor: Safa Bozkurt Coskun

Copyright © 2013 Inayat Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A steady two-dimensional axisymmetric flow of an incompressible viscous fluid under the influence of a uniform transverse magnetic field with slip boundary condition is studied. An ordinary nonlinear differential equation is formed by transforming the Navier-Stokes equations using the transformation . Differential transform and optimal homotopy analysis methods have been used to obtain the solutions by varying pertinent flow parameters. By using residuals in each case, the validity of solutions is established. Excellent results are obtained by using the proposed schemes. The influence of different parameters on the flow is shown through graphs.